Web of Science: 1 citas, Scopus: 1 citas, Google Scholar: citas
Medium amplitude limit cycles of some classes of generalized Liénard systems
Rebollo-Perdomo, Salomón (Universitat Autònoma de Barcelona. Centre de Recerca per a l'Educació Científica i Matemàtica)

Fecha: 2015
Nota: Agraïments: Part of the results of this work come from the author's postdoctoral stay at the Departament de Matemàtiques of the Universitat Autònoma de Barcelona. The author would like to thank the Centre de Recerca Matem'atica for their support and hospitality during the period in which this paper was completed.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Abelian integrals ; Limit cycles
Publicado en: International journal of bifurcation and chaos in applied sciences and engineering, Vol. 25 Núm. 10 (2015) , p. 1550128 (10 pages), ISSN 1793-6551

DOI: 10.1142/S021812741550128X


11 p, 263.7 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-01-12, última modificación el 2019-12-06



   Favorit i Compartir